RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 2, Pages 63–80 (Mi at939)  

This article is cited in 1 scientific paper (total in 1 paper)

Systems with Distributed Parameters

Boundary control of a laminar flow of a viscous incompressible fluid in the generalized Couette cell. The asymptotic approach

V. V. Gotsulenko, P. I. Kogut

Dnepropetrovsk National University of Railway Transport

Abstract: In this paper, a limiting problem for an optimal boundary control problem of a laminar flow of a viscous incompressible fluid in the generalized Couette cell, when the number of inner cylinders unrestrictedly increases, is obtained.

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:2, 267–283

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 19.04.2006

Citation: V. V. Gotsulenko, P. I. Kogut, “Boundary control of a laminar flow of a viscous incompressible fluid in the generalized Couette cell. The asymptotic approach”, Avtomat. i Telemekh., 2007, no. 2, 63–80; Autom. Remote Control, 68:2 (2007), 267–283

Citation in format AMSBIB
\Bibitem{GotKog07}
\by V.~V.~Gotsulenko, P.~I.~Kogut
\paper Boundary control of a~laminar flow of a~viscous incompressible fluid in the generalized Couette cell. The asymptotic approach
\jour Avtomat. i Telemekh.
\yr 2007
\issue 2
\pages 63--80
\mathnet{http://mi.mathnet.ru/at939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301547}
\zmath{https://zbmath.org/?q=an:1141.49004}
\elib{http://elibrary.ru/item.asp?id=9573487}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 2
\pages 267--283
\crossref{https://doi.org/10.1134/S0005117907020075}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947128322}


Linking options:
  • http://mi.mathnet.ru/eng/at939
  • http://mi.mathnet.ru/eng/at/y2007/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Basok, A. A. Avramenko, V. V. Gotsulenko, “Thermal-Convective Instability in a Liquid Layer in a System with Rotating Pivots”, High Temperature, 49:6 (2011), 900–905  mathnet  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:129
    Full text:55
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019